On the representation of n-dimensional fuzzy numbers and their informational content

Bokan Zhang, Congxin Wu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 4
  • Captures
    • Readers: 2
see details

Abstract

A series of representation theorems for fuzzy numbers in n-dimensional fuzzy number space were studied. The representation theorem of one dimensional fuzzy number, which expresses a fuzzy number as two real-valued functions was proved to be useful in solving many problems concerning fuzzy numbers. The three parameters defined for one-dimensional fuzzy numbers such as value, ambiguity and fuzziness were also studied for n-dimensional fuzzy numbers.

Original languageEnglish
Pages (from-to)227-235
Number of pages9
JournalFuzzy Sets and Systems
Volume128
Issue number2
DOIs
Publication statusPublished - 1 Jun 2002

Keywords

  • Ambiguity
  • Fuzziness
  • Fuzzy numbers
  • Support function
  • Value

Fingerprint

Dive into the research topics of 'On the representation of n-dimensional fuzzy numbers and their informational content'. Together they form a unique fingerprint.

Cite this

Zhang, B., & Wu, C. (2002). On the representation of n-dimensional fuzzy numbers and their informational content. Fuzzy Sets and Systems, 128(2), 227-235. https://doi.org/10.1016/S0165-0114(01)00129-4